Bulletin of the American Mathematical Society

On Abel and Lebesgue summability

Otto Szász

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 49, Number 12 (1943), 885-893.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183505532

Mathematical Reviews number (MathSciNet)
MR0009210

Zentralblatt MATH identifier
0060.15701

Citation

Szász, Otto. On Abel and Lebesgue summability. Bull. Amer. Math. Soc. 49 (1943), no. 12, 885--893. https://projecteuclid.org/euclid.bams/1183505532


Export citation